# SDR MWEA99329

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Part number: 5910539501
- Condition: Chafed
- Location: Galley Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE GALLEY SERVICE DOOR JAMB CUTOUT PAN ON AFT SIDE IS CHAFED.  MTC FABRICATED AND INSTALLED REPAIR DOUBLER AND STOP.
